On the simplification of the coefficients of a parametrization



Downloads per month over past year

Andradas Heranz, Carlos and Recio, Tomas and Tabera, Luis F. and Sendra, J. Rafael (2009) On the simplification of the coefficients of a parametrization. Journal of Symbolic Computation, 44 (2). pp. 192-210. ISSN 0747-7171

[thumbnail of 02.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/article/pii/S0747717108001338


Let K subset of R be a computable field. We present an algorithm to decide whether a proper rational parametrization of a ruled surface, with coefficients in K((i), can be properly reparametrized over a real (i.e. embedded in R) finite field extension of K. Moreover, in the affirmative case, the algorithm provides a proper parametrization with coefficients in a real extension of K of degree at most 2.

Item Type:Article
Uncontrolled Keywords:Parametric varieties; Field of definition; Simplification of parametrizations
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:14730
Deposited On:17 Apr 2012 10:59
Last Modified:07 Aug 2018 11:53

Origin of downloads

Repository Staff Only: item control page